# SDR AALA2020072439012

- Difficulty date: July 21, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 78,392 hours, 9,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 60221
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SHORT TERM STORAGE: R4 DOOR EMERGENCY LIGHT BATTERY PACK M33409 DISCHARGED. REPLACED R4 EMERGENCY LIGHT BATTERY PACK PER 33-51-06
